Fixed-Point Theorems for Multivalued Generalized Nonlinear Contractive Maps in Partial Metric Spaces
We prove some fixed-point results for multivalued generalized nonlinear contractive mappings in partial metric spaces, which generalize and improve the corresponding recent fixed-point results due to Ćirić [L. B. Ćirić, “Multivalued nonlinear contraction mappings,” Nonlin. Anal., 71, 2716–2723 (2009)] and Klim and Wardowski [D. Klim and D. Wardowski, “Fixed-point theorems for set-valued contractions in complete metric spaces,” J. Math. Anal. Appl., 334, 132–139 (2007)].
English version (Springer): Ukrainian Mathematical Journal 66 (2014), no. 1, pp 1-15.
Citation Example: Aghajani A., Allahyari R. Fixed-Point Theorems for Multivalued Generalized Nonlinear Contractive Maps in Partial Metric Spaces // Ukr. Mat. Zh. - 2014. - 66, № 1. - pp. 3–16.